# SDR AALA202505191412

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 37,967 hours, 16,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FORWARD ENTRY DOOR GUST LOCK WILL NOT DISENGAGE. DOOR WILL NOT CLOSE. REPLACED L1 GUST LOCK SCREW AND WASHER. PER AMM 52-11-21. OPERTIONAL CHECK OF THE GUST LOCK AND DOOR  GOOD.
